# SDR YENA2024080601087

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 88,985 hours, 32,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EMERGENCY LIGHT OPERATIONAL TEST NOT SATISFACTORY IN L1 EMERGENCY ESCAPE SLIDE; ESCAPE SLID/RAFT FWD DOOR LH  WAS REPLACED IAW AMM 25-62-44-000-012-A AND IAW AMM 25-62-44-400-007-A REV 101 DATE: MAY 01/2024  WORK PERFORMED BY MEXICANA WO# 131-2003 S/N 00640.
